# SDR DALA2020123104348

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Frame 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON FLOOR BEAM +Y254 AT LEVEL FRAME 25 IN PASSENGER CABIN.  CORRECTIVE ACTION: PERFORMED REPAIR, PER A320 SRM 53-21-14-300-001.  OK FOR SERVICE.
